# SDR DXTA2021033040260

- Difficulty date: March 20, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 12,006 hours, 7,944 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 99144882
- Part serial: 2022957
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PRESSURE LOW R AMBER CAS: CLIMBING OUT OF 370 AMBER CAS MESSAGE CAME ON WHILE READING CHECKLIST LIGHT WENT OUT, WE LEVELED OFF AT 400 AMBER CAS MESSAGE CAME BACK ON AND STAYED ON COMPLETED THE CHECK LIST WITH NO OTHER PROBLEMS SIGN OFF.  OPENED THE RT ENGINE LOWER COWLING AND INSPECTED THE FUEL PRESSURE SWITCH.  REMOVED THE RT ENGINE FUEL LOW PRESSURE SWITCH PN 9914488-2 SN 0841502 AND INSTALLED NEW SWITCH PN 9914488-2 SN 2022957 AND NEW ORING.  SAFETIED SWITCH AND COMPLIED WITH LEAK CHECK ON ENGINE RUN NO LEAKS NOTED AT FULL ENGINE POWER.  NO FAULTS FOUND.  MAINTENANCE COMPLIED WITH IAW 680MM 73-10-00.  CLOSED THE RT ENGINE LOWER COWLING.
